4 doctors weighed in:

I have had a itching irritation on the back of my hairline for 7 months. I have been using ketoconazol ?

4 doctors weighed in
Dr. Leto Quarles
Family Medicine
3 doctors agree

In brief: See dermatologist

Many things can cause itching or bumps by the hairline - bacteria, fungus, hair products, hairstyle that pulls too tight, irritation from sun exposure or other skin conditions.
Ketoconazole is an anti-fungal medication which treats some (but not all) fungal infections. If not improving after 7 months, your rash should certainly be looked at again, ideally by a dermatologist (skin specialist).

In brief: See dermatologist

Many things can cause itching or bumps by the hairline - bacteria, fungus, hair products, hairstyle that pulls too tight, irritation from sun exposure or other skin conditions.
Ketoconazole is an anti-fungal medication which treats some (but not all) fungal infections. If not improving after 7 months, your rash should certainly be looked at again, ideally by a dermatologist (skin specialist).
Dr. Leto Quarles
Dr. Leto Quarles
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors